# SDR USAA2011081900032

- Difficulty date: July 27, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON RIGHT PYLON UPPER SKIN PANEL CUTOUT 5827R BETWEEN NAC STA210 TO NAC STA220.  REPAIRED RIGHT PYLON UPPER SKIN PANEL CUTOUT 5827R IAW TYPICAL REPAIR 737-5430-10-0054.
